# SDR DALA2024032003541

- Difficulty date: March 16, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 89,995 hours, 17,881 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Part number: UNKNOWN
- Condition: Unknown
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 1708 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:601. L1 SLIDE INDICATOR AND SLIDE ARMED LIGHTS OP CK OK (0248006)
